MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 15.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 15.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE
Model Number 66000712
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during set up or inspection, it was noticed that the adhesive of opsite post op dressings was weak so the release paper was separated, and the film part was sticking to the wrapping paper.From (b)(4): 3 dressings presented the failure mode.(b)(4): customer said that dressings had the reported problem and those were already discarded.No case involved; therefore, no patient involvement.
 
Additional Manufacturer Narrative
The device intended to be used in treatment has not been returned for evaluation, with no additional information provided.We have not been able to establish a relationship between the device and the event reported or determine a root cause on this occasion.It was reported that the release paper was separated.Factors that can contribute to the reported event include the worn anti-adhesive roller.The manufacturing records show no evidence that the product did not meet the specification at the time of manufacture.The complaint history file contains further instances of the reported events.This investigation is now complete with no further action deemed necessary at this stage.Smith and nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
OPSITE POST OP 15.5X8.5CM CTN 20
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11580349
Report Number8043484-2021-00685
Device Sequence Number4882388
Product Code KGX
UDI-Device Identifier05000223441333
UDI-Public05000223441333
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66000712
Device Catalogue Number66000712
Device Lot Number201945
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date03/28/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1